Next Article in Journal
Smashed and Twisted Wreath Products of Metagroups
Next Article in Special Issue
Existence of Positive Solution for the Eighth-Order Boundary Value Problem Using Classical Version of Leray–Schauder Alternative Fixed Point Theorem
Previous Article in Journal
Fractional Whitham–Broer–Kaup Equations within Modified Analytical Approaches
Previous Article in Special Issue
A New Approach to the Interpolative Contractions

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 126

Article: Informal Complete Metric Space and Fixed Point Theorems
Authors: by
Link: https://www.mdpi.com/2075-1680/8/4/126

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop